# SDR AALA20120404022

- Difficulty date: March 27, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITION SUPPORT FRAME IS CRACKED AT ATTACH FITTING AT STATION 500D.  REMOVED THE DAMAGE AND INSTALLED REPAIR DOUBLERS PER ECO J1159AD.
